# SDR AALA20090729DFW01

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 52,158 hours, 33,053 cycles
- Engine: Pwa JT8D*
- Engine time: 4,386 hours, 2,360 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 5862511
- Condition: Inoperative
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT AT CLIMB POWER, LEFT ENGINE OIL TEMP REACHED 166 DEGREES.  OIL QUANTITY & OIL PRESS NORMAL.  SHUT LEFT ENGINE DOWN AND WAS SHUT DOWN FOR 18 MINS FLIGHT DURATION.  ACCOMPLISHED CARDS 71-92-11 AND 71-91-11.  REPLACED LEFT ENGINE OIL TEMP BULB, OPS CHECKED, LEAK CHECK GOOD, REPLACED P1-182 CONNECTOR AT LEFT ENGINE.  RAN ENGINE FOUND ALL PARAMETERS TO BE NORMAL AT DIFFERENT POWER SETTINGS.
